MAUDE Adverse Event Report: SYNTHES GMBH 2.4 TI VA VOLAR RIM DRP/6H HD/5H SFT/LT; PLATE, FIXATION, BONE

SYNTHES GMBH 2.4 TI VA VOLAR RIM DRP/6H HD/5H SFT/LT; PLATE, FIXATION, BONE
Catalog Number 04.115.751
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that part of a plate has broken off.The product damage was identified during loan kit inspection, by the loan kit technician.There is no surgeon, procedure, or patient details available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: photo investigation: the product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photo investigation revealed that the 2.4 ti va volar rim drp/6h hd/5h sft/lt was found broken at the proximal right end.No other issues were observed.Based on the available evidence, a definitive root cause could not be determined.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 2.4 ti va volar rim drp/6h hd/5h sft/lt would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part# 04.115.751.Lot # 9655940.Manufacturing site: werk mezzovico.Manufacturing date: 25 sep 2015.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the proximal right end of the 2.4 ti va volar rim drp/6h hd/5h sft/lt was broke.The broken fragment was not returned for evaluation.The fracture surface was examined, and no issues related to material was observed.Based on the available evidence, a definitive root cause could not be determined.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the 2.4 ti va volar rim drp/6h hd/5h sft/lt would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: part#: 04.115.751.Lot#: 9655940.Manufacturing site: werk mezzovico.Manufacturing date: 25 sep 2015.A manufacturing record evaluation was performed for the finished article lot and no non-conformance's were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4 TI VA VOLAR RIM DRP/6H HD/5H SFT/LT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key21755917
Report Number8030965-2025-03083
Device Sequence Number9822187
Product Code HRS
UDI-Device Identifier10886982105141
UDI-Public(01)10886982105141(10)9655940
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.115.751
Device Lot Number9655940
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer04/03/2025
04/24/2025
05/07/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/04/2025
04/25/2025
05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown